Uniformly bounded superposition operators in the space of functions of bounded n-dimensional Φ-variation

DSpace/Manakin Repository

español português english

Uniformly bounded superposition operators in the space of functions of bounded n-dimensional Φ-variation

Show simple item record

dc.contributor.author Bracamonte, M.
dc.contributor.author Ereú, J.
dc.contributor.author Giménez, J.
dc.contributor.author Merentes, N.
dc.date.accessioned 2019-12-12T08:18:56Z
dc.date.available 2019-12-12T08:18:56Z
dc.date.issued 2014
dc.identifier.uri http://hdl.handle.net/10662/10071
dc.description.abstract We prove that if a superposition operator maps a subset of the space of all functions of n-dimensional bounded Φ-variation in the sense of Riesz, into another such space, and is uniformly bounded, then the non-linear generator h(x, y) of this operator must be of the form h(x, y) = A(x)y + B(x) where, for every x, A(x) is a linear map. es_ES
dc.format.extent 15 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 International *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Nemytskij operator es_ES
dc.subject n-dimensional Φ-variation es_ES
dc.subject φ-function es_ES
dc.subject Operador Nemytskij es_ES
dc.subject Función φ es_ES
dc.subject Variación dimensional dimensional n es_ES
dc.title Uniformly bounded superposition operators in the space of functions of bounded n-dimensional Φ-variation es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1202.10 Funciones de Variables Reales es_ES
dc.subject.unesco 1202.11 Funciones de Varias Variables Complejas es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
europeana.dataProvider TEXT en_US
dc.identifier.bibliographicCitation BRACAMONTE, M., EREÚ, J., GIMÉNEZ, J., MERENTES, N. (2014). Uniformly bounded superposition operators in the space of functions of bounded n-dimensional Φ-variation. Extracta Mathematicae 29 (1-2), 19-33. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation Universidad Centroccidental Lisandro Alvarado. Venezuela es_ES
dc.contributor.affiliation Universidad de Los Andes. Venezuela es_ES
dc.contributor.affiliation Universidad Central de Venezuela es_ES
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 1-2 es_ES
dc.identifier.publicationfirstpage 19 es_ES
dc.identifier.publicationlastpage 33 es_ES
dc.identifier.publicationvolume 29 es_ES
dc.identifier.e-issn 2605-5686


Files in this item

Files Size Format View
2605-5686_29_1-2_19.pdf 151.6Kb PDF View  Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

Search DSpace


Browse

My Account

Statistics

Help

Redes sociales